I am so sick of these seizures medicine not working I wish the world would disappear!! No hope on Lamictal XR 600 mg told therapist hope whole world would disappear!! About had it can't eat,nausea,depressed up all night can't sleep from the smell and just sick of everything!! Been sick for 1 1/2 years lost 60 pounds, got diagnosed with eating disorder now seizures.. and had it!! Will it ever get better?? Or just keep getting worse?
The medication you describe, Lamictal , is used in the treatment of epilepsy. I just found this out in a medical reference book. You say
you've been sick for a year and a half and that you lost 60 lbs.
That's an awful lot of weight. I see in the book, that nausea is one of
the common side effects. It sounds like this medication does not agree
with you. By therapist, do you mean a psychiatrist ? I've just guessing
this as its usually psychiatrists that dispense medications. Anyway, you
might tell your therapist that Lamictal makes feel sick to your stomach
and to put you on another medication to treat epilepsy. Surely, there
must be other epilepsy medications. Is it possible for you to goggle
epilepsy medications and see what other medications there are to
treat epilepsy. Once you know a bit more about other epilepsy meds,
you can ask your therapist that you want to try another one. It sounds
to me like you don't have an eating disorder. You just have to get off
the Lamictal and try another epilepsy medication. If for whatever reason
your therapist refuses to change it, says give it some more time.
You've already been on this medication for 1 and a half years. That's
lots of time for your body to get used to it. Find another therapist who
is willing to prescribe another type of epilepsy medication for you.
It must be horrible feeling nauseas all the time. I wish you luck.
Don't give up ! Eve
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.